EconPapers    
Economics at your fingertips  
 

An enumerative algorithm for computing all possibly optimal solutions to an interval LP

Carla Oliveira (), Carlos Antunes () and Carlos Barrico ()
Authors registered in the RePEc Author Service: Carla Oliveira Henriques

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2014, vol. 22, issue 2, 530-542

Abstract: Interval programming techniques are a valuable approach for tackling uncertainty in mathematical programming models, because they only require the knowledge of the feasible range of variation of the model coefficients. Nevertheless, the use of these techniques has some limitations, namely when the number of decision variables with interval coefficients is high since the number of objective functions at stake in the sub-problem for testing the (weak) efficiency of each non-basic variable may be easily out of an acceptable computational effort. A similar problem may arise with the number of sub-problems for testing the multi-parametric optimality of each solution obtained (that is, to check whether the solution is possibly optimal or not) and the multi-parametric optimality of each edge by using the all emanating edges algorithm. An alternative algorithm is suggested that allows obtaining all possibly optimal solutions, which fulfill the formal criteria of optimality in a feasible bounded region. Copyright Sociedad de Estadística e Investigación Operativa 2014

Keywords: Interval linear programming; Optimizing approach; Possibly optimal solutions; 90C05; 90C46 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-012-0268-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:22:y:2014:i:2:p:530-542

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-012-0268-2

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:topjnl:v:22:y:2014:i:2:p:530-542